# SDR DALA2022062204367

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,194 hours, 25,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 CORROSION WAS FOUND ON COUNTERSINK OF OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #11 BTW 10 TO 12 O CLOCK POSITION; HOLE #15 AT 12 O CLOCK POSITION; HOLE #16 AT 9 O CLOCK POSITION & HOLE #17 AT 7 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00230: COUNTERSINK OF OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #11, #15, #16 AND #17 WERE REPAIRED PER PRI 600069-14 REV 2 AND ER/A 600069- 14AD REV. ORIG SECTION I PERMANENT REPAIR. (2285089)
